Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 891639, 8 pages
http://dx.doi.org/10.1155/2014/891639
Research Article

State-Feedback Control for Fractional-Order Nonlinear Systems Subject to Input Saturation

School of Electronic Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 23 September 2013; Revised 22 December 2013; Accepted 24 December 2013; Published 12 January 2014

Academic Editor: Yuncai Wang

Copyright © 2014 Junhai Luo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. T. Machado, V. Kiryakova, and F. Mainardi, “Recent history of fractional calculus,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1140–1153, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  2. D. R. Zhu, C. X. Liu, and B. N. Yan, “Drive-response synchronization of a fractional-order hyperchaotic system and its circuit implementation,” Mathematical Problems in Engineering, vol. 2013, Article ID 815765, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. S. Djennoune and M. Bettayeb, “Optimal synergetic control for fractional-order systems,” Automatica, vol. 49, no. 7, pp. 2243–2249, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  5. S. Kamal, A. Raman, and B. Bandyopadhyay, “Finite-time stabilization of fractional order uncertain chain of integrator: an integral sliding mode approach,” IEEE Transactions on Automatic Control, vol. 58, no. 6, pp. 1597–1602, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. D. Matignon, “Stability results for fractional differential equations with applications to control processing,” in Computational Engineering in Systems Applications, pp. 963–968, IMACS, IEEE-SMC, Lille, France, 1996. View at Google Scholar
  7. H.-S. Ahn and Y. Q. Chen, “Necessary and sufficient stability condition of fractional-order interval linear systems,” Automatica, vol. 44, no. 11, pp. 2985–2988, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J.-G. Lu and G. R. Chen, “Robust stability and stabilization of fractional-order interval systems: an LMI approach,” IEEE Transactions on Automatic Control, vol. 54, no. 6, pp. 1294–1299, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J.-G. Lu and Y.-Q. Chen, “Robust stability and stabilization of fractional-order interval systems with the fractional order 0LTHEXAαLTHEXA1 case,” IEEE Transactions on Automatic Control, vol. 55, no. 1, pp. 152–158, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Sabatier, M. Moze, and C. Farges, “LMI stability conditions for fractional order systems,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1594–1609, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Qian, C. Li, R. P. Agarwal, and P. J. Y. Wong, “Stability analysis of fractional differential system with Riemann-Liouville derivative,” Mathematical and Computer Modelling, vol. 52, no. 5-6, pp. 862–874, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  12. X.-J. Wen, Z.-M. Wu, and J.-G. Lu, “Stability analysis of a class of nonlinear fractional-order systems,” IEEE Transactions on Circuits and Systems II, vol. 55, no. 11, pp. 1178–1182, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. Y.-H. Lim, K.-K. Oh, and H.-S. Ahn, “Stability and stabilization of fractional-order linear systems subject to input saturation,” IEEE Transactions on Automatic Control, vol. 58, no. 4, pp. 1062–1067, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. F. Zhang, L. Liu, G. Feng, and Y. Z. Wang, “Asymptotical stabilization of fractional-order linear systems in triangular form,” Automatica, vol. 49, no. 11, pp. 3315–3321, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Li, Y. Q. Chen, and I. Podlubny, “Mittag-Leffler stability of fractional order nonlinear dynamic systems,” Automatica, vol. 45, no. 8, pp. 1965–1969, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Li, Y. Q. Chen, and I. Podlubny, “Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized Mittag-Leffler stability,” Computers & Mathematics with Applications, vol. 59, no. 5, pp. 1810–1821, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. S. J. Sadati, D. Baleanu, D. A. Ranjbar, R. Ghaderi, and T. Abdeljawad, “Mittag-Leffler stability theorem for fractional nonlinear systems with delay,” Abstract and Applied Analysis, vol. 2010, Article ID 108651, 7 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  18. W. H. Deng, “Smoothness and stability of the solutions for nonlinear fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1768–1777, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. L. P. Chen, Y. Chai, R. C. Wu, and J. Wang, “Stability and stabilization of a class of nonlinear fractional-order systems with Caputo derivative,” IEEE Transactions on Circuits and Systems, vol. 59, no. 9, pp. 602–606, 2012. View at Google Scholar
  20. T. Gubner, M. Jost, and J. Adamy, “Controller design for a class of nonlinear systems with input saturation using convex optimization,” Systems & Control Letters, vol. 61, no. 1, pp. 258–265, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  21. H. K. Khalil, Nonlinear Systems, Prentice-Hall, Englewood Cliffs, NJ, USA, 3rd edition, 2002.
  22. C. Corduneanu, Principles of Differential and Integral Equations, Allyn and Bacon, Boston, Mass, USA, 1971. View at MathSciNet
  23. K. Diethelm and N. J. Ford, “Analysis of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 265, no. 2, pp. 229–248, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  24. J. G. Lu, “Chaotic dynamics and synchronization of fractional-order Arneodo's systems,” Chaos, Solitons and Fractals, vol. 26, no. 4, pp. 1125–1133, 2005. View at Publisher · View at Google Scholar · View at Scopus
  25. S. Dadras and H. R. Momeni, “Control of a fractional-order economical system via sliding mode,” Physica A, vol. 389, no. 12, pp. 2434–2442, 2010. View at Publisher · View at Google Scholar · View at Scopus